`a`
Related Articles
1

On the relationship between the energy shaping and the Lyapunov constraint based methods

Journal of Geometric Mechanics  Volume 9, Issue 4, Pages : 459 - 486, 2017

Sergio Grillo - (email), Leandro Salomone - (email), Marcela Zuccalli - (email)

 Abstract       References       Full Text      Related Articles

2

Control systems on flag manifolds and their chain control sets

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2301 - 2313, 2017

Victor Ayala - (email), Adriano Da Silva - (email), Luiz A. B. San Martin - (email)

 Abstract       References       Full Text      Related Articles

3

A dynamic domain decomposition for the eikonal-diffusion equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 109 - 123, 2015

Simone Cacace - (email), Maurizio Falcone - (email)

 Abstract       References       Full Text      Related Articles

4

Stochastic recursive optimal control problem with time delay and applications

Mathematical Control and Related Fields  Volume 5, Issue 4, Pages : 859 - 888, 2015

Jingtao Shi - (email), Juanjuan Xu - (email), Huanshui Zhang - (email)

 Abstract       References       Full Text      Related Articles

5

Output regulation for discrete-time nonlinear stochastic optimal control problems with model-reality differences

Numerical Algebra, Control and Optimization  Volume 5, Issue 3, Pages : 275 - 288, 2015

Sie Long Kek - (email), Mohd Ismail Abd Aziz - (email)

 Abstract       References       Full Text      Related Articles

6

A stochastic maximum principle with dissipativity conditions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5499 - 5519, 2015

Carlo Orrieri - (email)

 Abstract       References       Full Text      Related Articles

7

A model problem for Mean Field Games on networks

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4173 - 4192, 2015

Fabio Camilli - (email), Elisabetta Carlini - (email), Claudio Marchi - (email)

 Abstract       References       Full Text      Related Articles

8

Estimates on trajectories in a closed set with corners for $(t,x)$ dependent data

Mathematical Control and Related Fields  Volume 3, Issue 3, Pages : 245 - 267, 2013

Piernicola Bettiol - (email), Richard Vinter - (email)

 Abstract       References       Full Text      Related Articles

9

Differential equations of ellipsoidal state estimates in nonlinear control problems under uncertainty

DCDS Supplements  Volume 2011, Issue Special, Pages : 410 - 419, 2011

Tatiana Filippova - (email)

 Abstract       Full Text      Related Articles      

10

Hamilton Jacobi Bellman equations in infinite dimensions with quadratic and superquadratic Hamiltonian

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 223 - 263, 2011

Federica Masiero - (email)

 Abstract       References       Full Text      Related Articles

11

Some topics in stochastic control

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1361 - 1373, 2010

Tyrone E. Duncan - (email)

 Abstract       Full Text      Related Articles

12

A Lohner-type algorithm for control systems and ordinary differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 365 - 385, 2008

Tomasz Kapela - (email), Piotr ZgliczyƄski - (email)

 Abstract       Full Text      Related Articles